# SDR CALA0000984

- Difficulty date: June 24, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 42,312 hours, 20,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT STA 860, RBL 54.  THE CORRODED SECTION OF SEAT TRACK WAS CUT OUT AND A REPLACEMENT SEAT TRACK AND AFT SPLICE WERE INSTALLED IAW SRM 53-05, FIGURE 4F.
